# SDR FDEA202012243205

- Difficulty date: December 24, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,835 hours, 16,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Component: Door, Boeing
- Component part number: 141N61002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER GATE LOWER EDGE PITTED ACCOMPLISHED EA NR F-5210-T0358769.  DOORS-PASSENGER/CREW-NR 1 PASS, DOOR LOWER GATE, EDGE PITTING.
